# SDR HNAA2021033000119

- Difficulty date: March 12, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 46,810 hours, 43,863 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH #1 OUTBD FLOOR SILL IS CORRODED....BLENDED OUT RH #1 OUBD FLOOR SILL, SILL FOUND TO BE OUTSIDE OF EMB 145 SRM 53-22-10 LIMITS. REMOVED, DRILLED, INSTALLED AND PAINTED NEW RH #1 OUTBD SILL IAW EMB 145 SRM'S 51-40-02, 51-20-03, EMB 145 CPM 51-21-06 AND PIEDMONT BULLETIN CPM 51-02.
